Actoplus Met XR Overdose
The effects of an overdose with Actoplus Met XR (pioglitazone and metformin XR) can be serious, including extremely low blood sugar and lactic acidosis. Signs of low blood sugar include shakiness, blurry vision, and confusion. Signs of lactic acidosis include muscle pain, stomach pain, and irregular breathing. Prompt treatment for these conditions is required, so seek medical care immediately in the event of an overdose.
Is It Possible to Take Too Much Actoplus Met XR?Actoplus Met® XR (pioglitazone and metformin XR) is a prescription medication that has been licensed to treat type 2 diabetes. As with all medicines, it is possible to take too much Actoplus Met XR. Overdose effects will vary, depending on a number of factors, including the Actoplus Met XR dosage and whether it is taken with any other medicines, alcohol, and/or drugs.
Effects and Symptoms of an Actoplus Met XR OverdoseThe effects of an overdose with this drug might include:
- Lactic acidosis, due to the metformin component (see Metformin and Lactic Acidosis)
- Low blood sugar (hypoglycemia).
Symptoms of lactic acidosis include:
- Feeling tired or weak
- Muscle pain
- Trouble breathing
- Stomach pain
- Feeling cold
- Dizziness or lightheadedness
- A slow or irregular heartbeat
- Loss of life.
Possible early symptoms of low blood sugar include:
- Extreme hunger
- Cold sweats
- Blurry vision.
More severe signs include:
- Changes in behavior, such as irritability
- Loss of coordination
- Difficulty speaking
- Loss of consciousness
- Loss of life.